Authors’ response
Joaquin Rodriguez (),
A. Conde‐Sánchez,
A. J. Sáez‐Castillo and
M. J. Olmo‐Jiménez
Journal of the Royal Statistical Society Series C, 2007, vol. 56, issue 4, 496-497
Date: 2007
References: View complete reference list from CitEc
Citations:
Downloads: (external link)
https://doi.org/10.1111/j.1467-9876.2007.00589_4.x
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:bla:jorssc:v:56:y:2007:i:4:p:496-497
Ordering information: This journal article can be ordered from
http://ordering.onli ... 1111/(ISSN)1467-9876
Access Statistics for this article
Journal of the Royal Statistical Society Series C is currently edited by R. Chandler and P. W. F. Smith
More articles in Journal of the Royal Statistical Society Series C from Royal Statistical Society Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().